# SDR SIMA20160215002

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,444 hours, 35,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTS THE MAIN CABIN DOOR NOT OPEN OR CLOSE EASILY.  CLEANED & LUBRICATED MAIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
